# SDR AALA20001680

- Difficulty date: October 3, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN IN AFT CARGO AT STATION 1287, INBOARD OF LONGERON.  DOUBLER INSTALLED PER SRM 53-04 FIG 38 SHEET 20.  (M)
